# SDR ASAA1058490

- Difficulty date: November 9, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004567
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,658 hours, 5,225 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DRIVE LIGHT NOT ILLUMINATED DURING PRE FLT.  FOUND VERY HIGH RESISTANCE AT PIN 5 AND 6 ON PLUG DP 1306 ON NR 1 IDG PRESS A/W REF SSM 24 11 11.  REMOVED AND REPLACED NR 1 ENG IDG PER AMM 24 11 11.  IDG OPERATIONAL CHECKED GOOD PER AMM 24 11 11.
